On the collineation group of a normal projective abelian variety
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 2 (1975) no. 1, p. 45-87
@article{ASNSP_1975_4_2_1_45_0,
     author = {Gaeta, Federico},
     title = {On the collineation group of a normal projective abelian variety},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {1},
     year = {1975},
     pages = {45-87},
     zbl = {0337.14029},
     mrnumber = {384814},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_1_45_0}
}
Gaeta, Federico. On the collineation group of a normal projective abelian variety. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 2 (1975) no. 1, pp. 45-87. http://www.numdam.org/item/ASNSP_1975_4_2_1_45_0/

[1] Andreotti, Sopra le varietà di Picard d'una superficie algebrica, Rend. Accad. Lincei, vol. X, May 1951, pp. 380-85. | Zbl 0049.11101

[2] Andreotti, Recherches sur les surfaces algébriques irregulières, Mém. Acad. Roy. Belgique, 27 (1952), pp. 1-36. | MR 58248 | Zbl 0048.37902

Andreotti-Mayer, On period relations for Abelian integrals on algebraic curves, Annali Scuola Normale Superiore di Pisa, vol. XXI, fasc. II (1967). | Numdam | Zbl 0222.14024

Appell, Sur les fonctions périodiques de deux variables, J. de Math., serie IV, 7 (1891), pp. 157-219. | JFM 23.0430.01

Bagnera-De Franchis, Le superficie algebriche le quali ammettono una rappresentazione parametrica mediante funzioni iperellittiche di due argomenti, Memoria della Società dei XL, serie III, 15 (1908), pp. 251-343. | JFM 39.0698.03

Bianchi, Funzioni ellittiche, Zanichelli, Bologna, 1930.

H. Cartan, Fonctions thêta sur le tore, I, II, Sem. H. Cartan, 1951-52.

Cartier, Quantum mechanical commutation relations and theta functions, Proceedings of Symposia in Pure Mathematics, vol. IX, 1966. | MR 216825 | Zbl 0178.28401

Chow, On compact complex analytic varieties, American Journal of Math., 71 (1949), pp. 893-914. | MR 33093 | Zbl 0041.48302

Chow, ,Van Der Waerden, ,Zag, , IX, Über zugeordnete Formen und algebraische Systeme von algebraischen Mannigfaltigkeiten, Math. Annalen, 113 (1937), pp. 692-704. | JFM 62.0772.02 | Zbl 0016.04004

Conforto, Abelsche Funktionen und algebraische Geometrie, Springer, Band 84, Berlin, 1956. | MR 79316 | Zbl 0074.36601

Courant - Hurwitz, Funktionentheorie, Grundlehren Math. Wiss., Band 3, 4 Auflage, Berlin, 1964.

Dolbeault, Fonctions theta associées à un diviseur donné, H. Cartan's Séminaire, 1952. | Numdam

Enriques - Severi, Mémoire sur les surfaces hyperelliptiques, Acta Mathematica, 32 (1909), pp. 283-392 and 33 (1910), pp. 321-399. | JFM 41.0522.01

Farkas, On the Schottky relation and its generalization to arbitrary genus, Annals. of Mathematics, July 1970, pp. 57-81. | MR 264057 | Zbl 0202.07902

Farkas - Rauch, Period relations of Schottky type on Riemann surfaces, Annals of Mathematics, 1970. | Zbl 0204.09602

Frobenius Über die Grundlagen der Theorie der Jacobischen Funktionen, J.f.r.u. angewandte Math. (Crelle, J.), 17 (1884), pp. 16-48, 188-223. | JFM 16.0378.01

Hodge - Pedoe, Methods of algebraic Geometry, I, II, Cambridge Un. Press, 1952.

Humbert, Théorie générale des surfaces hyperelliptiques, J. Math. (IV), 9 (1893), pp. 29-170 and 361-475. | JFM 25.1220.01

Hurwitz, Über endliche Gruppe linearer Substitutionen, welche in der Theorie der elliptischen Transzendenten auftreten, Mathematische Annalen, Bd. 27 (1886), pp. 183-233; Mathematische Werke, Bd. I, Funktionentheorie, p. 189. | JFM 19.0472.01 | MR 1510374

[1] Igusa, On the Picard varieties attached to algebraic varieties, American Journal of Mathematics, 74 (1952), pp. 1-22. | MR 46076 | Zbl 0049.38601

[2] Igusa, Theta functions, Grundlehren Bd., 194, Springer, New York, 1972. | MR 325625 | Zbl 0251.14016

Jung - Schottky, Neue Sätze über Symmetralfunktionen und die Abelschen Funktionen der Riemannscher Theorie, Sitzungsberichte der Preussischen Acad. Wiss. (Berlin) Phys. Math. Classe (1909), pp. 282-297. | JFM 40.0489.03

Klein, Über die elliptischen Normalkurven der n-ten Ordnung, Abh. math. phys. Klasse der Sachsischen Kgl. Gesellschaft der Wiss., Bd. 13, Nr. IV (1885) or Gesammelte Mathematische Abhandlungen, III, Berlin, Springer, 1923, pp. 198-254.

Kloosterman, The behaviour of general theta functions under the modular group, Ann. of Math., 47 (1946), pp. 317-45. | Zbl 0063.03262

Krazer Lehrbuch der Thetafunktionen, Chelsea, N.Y., 1970 (reprint of the 1903 original edition). | Zbl 0212.42901

Krazer-Prym, Neue Grundlagen einer Theorie der allgemeinen Thetafunctionen, B. G. Teubner, Leipzig, 1892. | JFM 23.0492.02

Krazer - Wirtinger, Abelsche Functionen und allgemeine Thetafunktionen, Enz. der Math. Wiss. II, B. 7, S. 636. | JFM 47.0362.04

Lang, Abelian varieties, Interscience Pub. Inc., New York, 1959. | MR 106225 | Zbl 0098.13201

Lefschetz, On certain numerical invariants of algebraic varieties with application to Abelian varieties, Trans. Amer. Math. Soc., 22 (1921), pp. 327-482, reprinted in Selected Papers, Chelsea, N. Y., 1971. | JFM 48.0428.03 | MR 1501178

Morikawa, On Abelian varieties, Nagoya Math. Journal, 6 (1953), pp. 151-170. | MR 59025 | Zbl 0052.38001

[1] D. Mumford, Abelian varieties, Oxford University Press, 1970. | MR 282985 | Zbl 0223.14022

[2] D. Mumford, On the equations defining Abelian varieties, I-III, Invent. Math., 1 (1966), pp. 287-354; 3 (1967), pp. 75-135 and 215-244. | MR 204427 | Zbl 0219.14024

H. Poincaré, Sur les propriétés du potentiel et sur les fonctions abeliennes, Acta Mathematica, 22 (1899), pp. 89-178. | JFM 29.0370.02

[1] Rosati, Sopra le funzioni abeliani pari e le varietà abeliane di rango due, Rendiconti di Matematica, Appl., Roma (1952), pp. 28-61. | Zbl 0048.14701

[2] Rosati, Osservazioni su alcuni gruppi, finiti di omografie appartenenti ad una varietà di Picard e ad una varietà abeliana di rango due, Rendiconti di Matematica, Appl. Roma (1952), pp. 453-469. | MR 61416 | Zbl 0049.38602

Samuel, Méthodes d'Algèbre abstraite en Géométrie algébrique, 2-nd Ed., Ergebrisse der Math., Bd. 4, Springer, 1967. | Zbl 0146.16901

Satake, Fock representations and theta-functions, Advances in the Theory of Riemann surfaces, Proceedings of the 1969 Stony Brook Conference, Annals of Mathematics Studies, Princeton Un. Press, 1971. | MR 424698 | Zbl 0217.43301

[1] Schottky, Über die Moduln der Thetafunctionen, Acta Math., 1903, pp. 235-288. | JFM 34.0506.03

[2] Schottky, Zur Theorie der Abelscher Funktionen von vier Variabeln, J. Reine Ang. Math., 102 (1888), pp. 304-352. | JFM 20.0488.02

[1] C.L. Siegel, Analytic functions of several complex variables, Lectures at the Institute ofr Advanced Study, 1948-49. | MR 34847 | Zbl 0036.05004

[2] C.L. Siegel, Moduln Abelscher Funktionen, Nachrichten der Akad. Wiss. Gyttingen, Math.-Phys. Klasse 1960, N. 25, pp. 365-427 and Gesammelte Abhandlungeu, vol. III, Springer, Berlin, 1966. | MR 166196 | Zbl 0122.32102

Traynard, Sur les fonctions thêta de deux variables et les surfaces hyperelliptiques, Annales de l'Ecole normale supérieure, S. II, 24 (1907), Cap. VIII. | JFM 38.0481.01 | Numdam

Van Der Waerden, Einführung in die Algebraische Geometrie, Springer, Berlin, 1939. | JFM 65.1393.01 | Zbl 0021.25001

[1] A. Weil, Théorèmes fondamentaux de la théorie des fonctions thêta, Séminaire Bourbake, Exp. 16, 1949. | Numdam | Zbl 0111.27603

[2] A. Weil, Variétés Kähleriennes, Act. Sci. Ind. 1267, Hermann, Paris, 1958.. | MR 111056

[3] A. Weil, Lecture notes on algebraic fibre bundles, Chicago.

[4] A. Weil, On the projective embedding of Abelian varieties, Algebraic Geom. and Topology (Symposium in Honor of Lefschetz), Princeton Un. Press, 1957. | MR 84850 | Zbl 0091.33301

[5] A. Weil, Foundations of algebraic Geometry, Colloquium AMS, vol. XXIX, 2-nd Ed., 1962. | MR 144898 | Zbl 0168.18701

Wirtinger, Untersuchungen über Thetafunktionen, B. G. Teubner, Leipzig, 1815. | JFM 26.0514.01